International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 107-112
On -convex functions of order
of Ruscheweyh type
Institute of Mathematics, Academia Sinica, Nankang. Taipei., Taiwan, China
Received 15 May 1986; Revised 13 February 1987
Copyright © 1989 Ming-Po Chen and Lh-Ren Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.